Existence of solution for some two-point boundary value fractional differential equations

Öz Using a fixed point theorem, we establish the existence of a solution for a class of boundary value fractional differential equation. Secondly, we will adopt the method of successive approximations to obtain an approximate solution to our problem. Furthermore, using the Laplace transform technique, an explicit solution to a particular case of our problem is obtained. Finally, some examples are given to illustrate our results.

Kaynak Göster

Bibtex @ { tbtkmath575206, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2953 - 2964}, doi = {}, title = {Existence of solution for some two-point boundary value fractional differential equations}, key = {cite}, author = {Isıfe, Kenneth İfeanyi} }
APA Isıfe, K . (2018). Existence of solution for some two-point boundary value fractional differential equations . Turkish Journal of Mathematics , 42 (6) , 2953-2964 .
MLA Isıfe, K . "Existence of solution for some two-point boundary value fractional differential equations" . Turkish Journal of Mathematics 42 (2018 ): 2953-2964 <
Chicago Isıfe, K . "Existence of solution for some two-point boundary value fractional differential equations". Turkish Journal of Mathematics 42 (2018 ): 2953-2964
RIS TY - JOUR T1 - Existence of solution for some two-point boundary value fractional differential equations AU - Kenneth İfeanyi Isıfe Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2953 EP - 2964 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Existence of solution for some two-point boundary value fractional differential equations %A Kenneth İfeanyi Isıfe %T Existence of solution for some two-point boundary value fractional differential equations %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Isıfe, Kenneth İfeanyi . "Existence of solution for some two-point boundary value fractional differential equations". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2953-2964 .
AMA Isıfe K . Existence of solution for some two-point boundary value fractional differential equations. Turkish Journal of Mathematics. 2018; 42(6): 2953-2964.
Vancouver Isıfe K . Existence of solution for some two-point boundary value fractional differential equations. Turkish Journal of Mathematics. 2018; 42(6): 2953-2964.
IEEE K. Isıfe , "Existence of solution for some two-point boundary value fractional differential equations", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2953-2964, Ara. 2018